# SDR ASAA0140152

- Difficulty date: November 21, 2001
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988661
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND STRINGER 16 RIGHT HAS GOUGE ON UPPER SIDE JUST FORWARD OF BS 500 FRAME.  REPAIRED PER SRM.  (M)
